RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 12, Pages 1999–2013 (Mi zvmmf10801)  

Dynamics of a delay logistic equation with slowly varying coefficients

S. A. Kashchenkoab

a Yaroslavl State University, Yaroslavl, Russia
b National Research Nuclear University УMEPhIФ, Moscow, Russia

Abstract: The existence, stability, and asymptotic behavior of steady modes for a delay logistic equation with slowly varying coefficients are analyzed.

Key words: bifurcations, stability, normal forms, singular perturbations, dynamics.

DOI: https://doi.org/10.31857/S004446690003548-3

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:12, 1926–1936

Bibliographic databases:

UDC: 517.9
Received: 30.11.2017
Revised: 23.07.2018

Citation: S. A. Kashchenko, “Dynamics of a delay logistic equation with slowly varying coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 58:12 (2018), 1999–2013; Comput. Math. Math. Phys., 58:12 (2018), 1926–1936

Citation in format AMSBIB
\Bibitem{Kas18}
\by S.~A.~Kashchenko
\paper Dynamics of a delay logistic equation with slowly varying coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 12
\pages 1999--2013
\mathnet{http://mi.mathnet.ru/zvmmf10801}
\crossref{https://doi.org/10.31857/S004446690003548-3}
\elib{http://elibrary.ru/item.asp?id=36759173}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 12
\pages 1926--1936
\crossref{https://doi.org/10.1134/S0965542518120126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458237300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062110665}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10801
  • http://mi.mathnet.ru/eng/zvmmf/v58/i12/p1999

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:101
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020